Search Questions
30 years
2 years ago
Hi , I had heart attack om dec. After that i am taking medicine for this like enbeta ,Remistar,Calopivas. But from last 2 days, i feel little bit pressure in my chest. So can you describe me wt is the issue. Thanks
10 Views
1 Answer
Dr. Sameer Maheshwari
Heart Specialist
2 years ago
This is Sameer, cardiologist.
Chest pressure can be a sign of heart problem especially if this pressure occurs after exertion. I can understand you had a heart attack earlier & Angioplasty must have been done. So i will advice you for a Stress Echo to rule out cardiac cause of this pain. You have to stop Embeta 2 days prior to stress echo. I will also advice you to start Tab Nikoran 5mg twice daily, but stop this too 2 days prior to the test. Continue taking the rest of medications & get back if you need more help. Thanks
10 people found it useful
Was this answer helpful?
Related Questions